# SDR RAIA980603

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7413 - STL - POD SMOKE WARNING ILLUMINATED DURING CLIMB, CREW PERFORMED EMERGENCY LANDING.  MAINTENANCE INSPECTED POD FOR SMOKE/FIRE DAMAGE, NO DAMAGE NOTED.  REPLACED FAULTY POD SMOKE DETECTOR.  (M)
